Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise

Dareiotis, K, Gess, B and Tsatsoulis, P (2020) Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise. SIAM Journal on Mathematical Analysis, 52 (5). pp. 4524-4564. ISSN 0036-1410

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Dareiotis, K
  • Gess, B
  • Tsatsoulis, P
Copyright, Publisher and Additional Information:

© 2020 Society for Industrial and Applied Mathematics. First Published in SIAM Journal on Mathematical Analysis in Volume 52, Issue 5, published by the Society for Industrial and Applied Mathematics (SIAM). Unauthorized reproduction of this article is prohibited. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Stochastic porous media, entropy solutions, invariant measures, optimal mixing rates
Dates:
  • Published: 28 September 2020
  • Published (online): 28 September 2020
  • Accepted: 26 May 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Jun 2020 15:34
Last Modified: 15 Oct 2021 09:31
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/19M1278521
Open Archives Initiative ID (OAI ID):

Export

Statistics